# SDR 2001UALA01857

- Difficulty date: August 29, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N323UA
- Make and model: Boeing 737322
- Aircraft serial: 23955
- Aircraft time: 41,920 hours, 22,398 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BULKHEAD WEB HAS 17 PERCENT MATERIAL LOSS AFTER GOUGE BLEND OUT BS 1028, LBL 30, WL 211. MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER.
